# SDR A6WA201140821

- Difficulty date: July 9, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 21,801 hours, 20,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORRODED.  REMOVED UNSERVICEABLE AND INSTALL SERVICEABLE.
